MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS100; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS100; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Catalog Number 0998-UC-3013-68
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information has been requested, and we will report accordingly if it becomes available.(b)(6).
 
Event or Problem Description
It was reported that the cs100 intra-aortic balloon pump (iabp) had a faulty doppler.It is unknown the circumstances under which the event occurred.It is also unknown if there was patient involvement.However, there was no adverse event reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
After further investigation, it was identified that this complaint event has been reported already under mfg report number 2249723-2021-00270 , (tw# (b)(4)).Please refer to mfg report number 2249723-2021-00270 for all information for this complaint event.Please cancel this report in your database.

Brand Name
CS100
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
MDR Report Key11443559
Report Number2249723-2021-00464
Device Sequence Number14292711
Product Code DSP
UDI-Device Identifier10607567108698
UDI-Public10607567108698
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign,health profe
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number0998-UC-3013-68
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/16/2021
Supplement Date Received by Manufacturer03/11/2021
Initial Report FDA Received Date03/09/2021
Supplement Report FDA Received Date04/02/2021
Patient Sequence Number1